Construction of a minimal complete system of orthogonal invariants for a two-dimensional system of differential equations
Doklady Akademii Nauk, Tome 269 (1983) no. 6, pp. 1299-1302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_6_a3,
author = {N. I. Vulpe},
title = {Construction of a minimal complete system of orthogonal invariants for a two-dimensional system of differential equations},
journal = {Doklady Akademii Nauk},
pages = {1299--1302},
year = {1983},
volume = {269},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_6_a3/}
}
TY - JOUR AU - N. I. Vulpe TI - Construction of a minimal complete system of orthogonal invariants for a two-dimensional system of differential equations JO - Doklady Akademii Nauk PY - 1983 SP - 1299 EP - 1302 VL - 269 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1983_269_6_a3/ LA - ru ID - DAN_1983_269_6_a3 ER -
N. I. Vulpe. Construction of a minimal complete system of orthogonal invariants for a two-dimensional system of differential equations. Doklady Akademii Nauk, Tome 269 (1983) no. 6, pp. 1299-1302. http://geodesic.mathdoc.fr/item/DAN_1983_269_6_a3/